# SDR SWAA2024062404809

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,447 hours, 39,668 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS WOULD NOT EXTEND. FLAPS INDICATOR SHOW ASYMMETRY<[01] PERFORMED FSEU BITE CHECK IAW FIM 27-51 TASK 801. FOUND FAULTS 27-53252 AND 27-53251. C/W FIM 27-59 TASK 803 AND FIM TASK 27-59 TASK 802. FAULTS FOUND TO BE INTERMITTENT. TRAILING EDGE FLAP SYSTEM OP TEST GOOD IAW AMM 27-51-00
